# SDR AALA202411251121

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 46,394 hours, 5,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT AT F/A SEAT LH DOOR # 2 LED TEST COMES ON RED. REPLACED BATTERY PACK FLASHLIGHT AT F/A SEAT LH DOOR # 2 IAW AMM 25-64-01 OK.
